# SDR DALA14025936703

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 48,759 hours, 18,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY LIGHT INOPERATIVE.  REPLACED FUSE IN BATTERY PACK ASSY.  OPS CHECKED GOOD.  OK FOR SERVICE.
